Search the Community
4 results for tags: dizziness
Found 4 results
Day 20 - Entry's gonna be long. Topic 1: minocycline side effects Topic 2: what I picked on my face Topic 3: pimple updates Topic 4: vitamin c horrors Skip around haha ----------- I started off today feeling super tired and very crappy. I was a bit depressed, especially about my skin. It felt hopeless... I didn't know why but then I realized its probably my antibiotics every since I switched from solodyn brand to the generic minocycline, I started feeling super tired... more than I
I have been on accutane for 6 months. My face got better around month 3 but my chest and shoulders started flaring and seemingly never stopped. My skin is far worse than it has ever been and I am determined to stay and finish the course (recently started to see improvement). However, I am on 80mg a day of Accutane AND 100mg a day of Dapsone. I have recently been experiencing periods of time where I am feeling foggy, depressed, unmotivated, unsettled, and disoriented. They tend come and go withou
Hi everyone. For the past 2 or 3 months, I have been using Ziana, been prescribed doxycycline, and have been taking herbal supplements (evening primrose oil) along with vitamins to help with my acne. I have also cut dairy out of my diet for the most part as I realized that my childhood milk allergy has been creeping up on me. (I am also a vegetarian) I started to see results, however, my dermatologist prescribed me Spiro 25 mg because he saw a "hormonal element" to my acne, which I can totally
I began to struggle with acne when I was about 15 years old. During my senior year of high school, I was started on my first dose of Accutane, which was successful in clearing my acne. However, I had to stop taking the medication after 5 months because I was experiencing severe irritability and depression. I experienced terrible panic attacks for the next four years, and my acne returned, full force. During my senior year of college, I reluctantly chose to go on Accutane once again.